# SDR AALA20110406LHR01

- Difficulty date: April 6, 2011
- Submitted: April 8, 2011
- Operation: Air carrier
- Aircraft: N378AN
- Make and model: Boeing 767323
- Aircraft serial: 25447
- Aircraft time: 77,361 hours, 12,337 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: Dirty
- Location: Lavatory
- Stage of operation: UK
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

SMOKE ALARMS IN LAVATORY A6 AND A5 WENT OFF.  NO SIGN OF ANY FIRE FLIGHT ATTENDANT TURNED OFF BOTH SMOKE DETECTORS.  CLEANED, RESET AND TESTED SMOKE ALARMS.  OPS CHECK NORMAL.
